# SDR AALA20100420TUL05

- Difficulty date: April 20, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 31,237 hours, 12,804 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD AFT FLAP OUTER SKIN HAS AREAS OF CORROSION ALONG TRAILING EDGE OF FLAP.  HOT BONDED REPAIR PER SRM 51-70-10-2R-4 FIGURE 202.
